International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 2, Pages 217-226

On some regular and singular problems of Birkhoff interpolation

N. Jhunjhunwala and J. Prasad

Department of Mathematics, California State University, Los Angeles 90032, CA, USA

Received 4 September 1992

Copyright © 1994 N. Jhunjhunwala and J. Prasad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Here we investigate the pure (0,1,,r2,r)-interpolation problem on the zeros of (1x2)Pn(α)(x)=(1x2)Pn(α,α)(x), α>1, where Pn(α,α)(x) is the Jacobi polynomial of degree n with β=α.